Normal solubility of nonlinear equations in convex uniform Banach spaces
Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 2, pp. 80-84
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1969_3_2_a7,
author = {S. I. Pokhozhaev},
title = {Normal solubility of nonlinear equations in convex uniform {Banach} spaces},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {80--84},
year = {1969},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1969_3_2_a7/}
}
S. I. Pokhozhaev. Normal solubility of nonlinear equations in convex uniform Banach spaces. Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 2, pp. 80-84. http://geodesic.mathdoc.fr/item/FAA_1969_3_2_a7/